# SDR 9900706309

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Door 5l
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 5L GIRT BAR WAS FOUND LOOSE AND HANGING INTO SLIP STREAM AFTER TAKEOFF.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED DOOR, SLIDE AND REPAIRED SKIN DAMAGE, OPERATIONAL CHECK GOOD.
